| Model Number |
1180-27-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
10/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Event description of complaint (please supply specific details): planned revision of lcs knee operated in 2003 due to stiffness and pain.Patient was revised to a lcs vvc revision knee with no adverse events.Implants will not be returned.Doi: 2003; dor: (b)(6) 2020; unknown side.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot = a worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.